# SDR SCNA99706

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3233 · Landing Gear Actuator
- Part: Beam
- Condition: Corroded
- Location: Nlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, FOUND NOSE LANDING GEAR ACTUATOR SUPPORT BEAM LEFT HAND FORWARD MOUNT WITH DEEP PITTED CORROSION.  REMOVED SUPPORT IAW B727 SRM 513002.  CORROSION WAS FOUND OUT OF LIMITS IAW 727 SRM 531001.  FOUND MATERIAL TO BE 7075 T6 IAW WITH CONDUCTIVITY TEST B727 SRM 511003.  FABRICATED NEW PART IAW B727 SRM 511003.  INSTALLED IAW B727 SRM 513002.
